# SDR ASAA2012110593245

- Difficulty date: November 5, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 6,939 hours, 2,080 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ILLUMINATES ON RECALL, EXTINGUISHES WITH MASTER CAUTION RESET IAW QRH.  COULD NOT DUPLICATE.  ACCOMP FIM 21-62/842. NR 1 & 2 TEMP CONTROLLER BITE, FLT, & VERIFY ALL GO, NO FAULTS LOGGED. OPERATED LT PACK FOR SEVERAL MIN ZONE TEMP LT DID NOT COME BACK. GROUND VERIFICATION OF PRIMARY TEMP CONT OPS CK NORMAL.
